I have been variously diagnosed by many Drs. and Neurosurgeons over 30 years as having "Atypical Migraine like stress headaches" as I do not have auras, flushing or light flashes before onset. Barometric changes seem to trigger my "migraines" more than anything else. Fiorinal w/ Codeine has been the only drug I have been prescribed that has proven effective. I do have rebound headaches two to three days after using more than one capsul.
19 Nov 2011
Hello PaulRees. I did some reading as to your question and best I might answer you is that I can't yes or no. I haven't come upon anything similar to what you are asking about, rebound headaches from the use of fiorinal. Perhaps some one else who reads this might beable to yes they've had them Best of wishes,
19 Nov 2011
I think you can. Have you tried excedrin? Same formula with the exception of the codeine. It really works well, but you still run the risk of rebound. Happens with a lot of these type of meds. I've heard of Axert helping with migrain. I used to have them 24/7- 6 weeks at a time & was introduced to immitrex shots. The purpose was to make each headache go away & make them stay away further apart etc... until you no longer have them. Well it worked for me, but I understand that you can't get the injections anymore. The pills are still made, but don't work as well as the injections. After 30 years I have not had one headache(migraine in nature) since my last shot way back when. Hope you get some help. they are horrible...
- Fiorinal with Codeine III Information for Consumers
- Side Effects of Fiorinal with Codeine III (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
them, mostly what medications can I take often, sometimes daily, that do not cause the rebound headaches. I already get way too many headaches, which ...
3 answers • 13 Feb 2012
fioricet, but does not seem to work, or if it does work, it is for a very short time. Now the doctor prescribed fiorinal because fioricet did not ...
3 answers • 15 Feb 2012
... the migraine so I only take it if I'm on the verge of going to the ER. I know they can cause a rebound migraines and I'm constantly ...
3 answers • 10 May 2013
headaches being the sole caretaker for my disabled wife. The only drug I have found truly helpful is fiorinal and my current doctor will not ...
0 answers • 5 Jan 2014